MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC COMP 9735602R FUSION RFB LOADED EU-SE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC COMP 9735602R FUSION RFB LOADED EU-SE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735602R
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Failure to Power Up (1476); Power Problem (3010); Unexpected Shutdown (4019); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id 9735602r, product id 9735634, product type: 2543-mnav - system.H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Codes fdm b17, fdr c20, fdc d15 are applicable to this analysis.H6: multiple annex g codes were reported.G02007 corresponds to concomitant product 9735602r that comprises the reported event.G02027 corresponds to concomitant product 9735634 that comprises the reported event.Multiple fdd/annex a codes were reported.A0719 was coded for the system shutting off.A070803 was coded for the system not powering on.A0708 was coded for the power buttons not having any lights.A0902 was coded for the screen going black.A110201 was coded for the failed boot up.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that upon bootup, the system power button turned green and the medtronic logo flashed on the screen, but then the system would shut off.The screen would black and the power button had no lights.The user tried multiple reboots and different outlets, but it did not resolve the issue.A medtronic representative (rep) later called for additional troubleshooting.The rep tested the voltage on several power outlets and noted 120 volts.The rep also swapped system power cables with a known working navigation system and noted that this system still would not power on, even with a known working power cable.
 
Additional Manufacturer Narrative
H3: a manufacturer representative went to the site to test the equipment.In summary, the computer was replaced.The system performed as intended.Codes fdm b01, fdr c02, fdc d02 are applicable to this analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
COMP 9735602R FUSION RFB LOADED EU-SE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21644132
Report Number1723170-2025-01374
Device Sequence Number12678136
Product Code HAW
UDI-Device Identifier00763000099787
UDI-Public00763000099787
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602R
Device Catalogue Number9735602R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown